# SDR QXEA2015010601124

- Difficulty date: December 30, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW FRAME AT BS 500 HAS THREE SMOKING RIVETS AT LWR AFT CORNER.  REMOVED 3 RIVETS FROM LOWER AFT CORNER OF WINDOW FRAME IAW SRM 51-42-05.  INSTALLED 3 RIVETS INTO LOWER AFT CORNER OF WINDOW FRAME IAW SRM 51-42-05, REF DWG 85360031, REV N.
